# SDR EGRA9526

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stopper
- Part number: 1172428401
- Condition: Broken
- Location: Lt Door
- Part time: 469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOPPER BROKEN OFF. REPLACED WITH NEW ONE FROM KHC STOCK.
